Local Bézout Theorem for Henselian rings.

Le papier sur arXiv.
with Mari-Emi Alonso. Collectanea Matematica (2016).

Abstract :
This paper gives an elementary proof of an improved version of the algebraic Local Bézout Theorem (given by the authors in JSC 45 (2010) p. 975-985).
We remove some ad hoc hypotheses and obtain an optimal algebraic version of the theorem. Given a system of  n  polynomials in  n  indeterminates with coefficients in a local normal domain  (A,m,k)  with an algebraically closed quotient field, which residually defines an isolated point in  k^n  of multiplicity  r , we prove that there are finitely many zeroes of the system above the residual zero (i.e., with coordinates in  m ), and the sum of their multiplicities is  r .
Our proof is based on the border basis technique of computational algebra.
Here we state and prove an algebraic version of this theorem in the setting of arbitrary Henselian rings and  m-adic topology. We are somehow inspired by Arnold, exploiting an abstract version of Weierstrass division (in a Henselian ring) and we introduce also an abstract version of which he called the "multilocal ring". Roughly speaking we consider a finitely presented A-algebra, where  (A,m,k)  is a local ring such that the special point is a k-algebra with an isolated zero of multiplicity  r  and we prove that the "multilocal ring" determined by this point is a free A-module of rank  r .